Envelope theorem in dynamic economic models with recursive utility
Juan Pablo Rincón-Zapatero and
Yanyun Zhao
Economics Letters, 2018, vol. 163, issue C, 10-12
Abstract:
This paper investigates the first-order differentiability properties of the value function in dynamic economic models with recursive preferences where the optimal policy may lie at the boundary of the feasible set under several regular assumptions originating from the static optimization theory plus an additional asymptotic condition.
Keywords: First-order differentiability; Dynamic economic models; Recursive utility (search for similar items in EconPapers)
JEL-codes: C60 C61 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176517304718
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:163:y:2018:i:c:p:10-12
DOI: 10.1016/j.econlet.2017.11.018
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().